I read your query and understand your concern. As per the history and image provided (attachment removed to protect the patient's identity), it may be Zoon's balanitis. Zoon's balanitis is an inflammatory condition on the glans penis and under the foreskin due to an unknown cause, most often accompanied by skin sensitivity, reaction to trauma, reaction to using harsh soap or chemicals, and excess cleaning of the area, which may be recurrent. They present as red, inflamed round to oval lesions, which may be itchy, appear on and off and differ in severity from person to person. Although not life-threatening, they may appear on and off, where it completely disappears in a few days to weeks and recurs again. Each time it appears they may be managed. My advice (Consult a specialist doctor, talk with them, and take medications with their consent.). Apply Tacrolimus 0.03 % ointment on the affected spot only in a very thin layer at night every two days, initially for three weeks. Apply on alternate days for two weeks, and then stop using the ointment. You may use the medication after two weeks break again in this manner. Do not use excess amounts as they cause mild irritation and burning sensation if used too much. Therefore, make sure to use a very small amount. The lesions would take time to subside, even up to months, and may vary among individuals based on their severity. Therefore consistency with the medication may be helpful. Make sure to avoid using harsh soaps or chemical washes to clean the area. Lukewarm water will be more beneficial for cleaning the affected area. Apply moisturizer cream once daily in the morning for four weeks on the affected area to keep the area moisturized. Take Tablet Cetirizine (Cetirizine Hydrochloride) 10 mg one hour before going to sleep at night for one week. As I have mentioned earlier, the lesions may appear on and off and usually disappear without medication. However, they may reduce faster with medication, and associated symptoms may be treated. Thank you.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. viewed the image (attachment removed to protect patient identity).
I would keep a possibility of either erosive lichen planus or a Zoon's balanitis or a fixed drug eruption (FDE).
Is there any recent history of intake of drug or medicine? Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.